Log In Sign Up

Mini Pill Side Effects....


Forum: June 2013 Playroom

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To June 2013 Playroom LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 7th, 2013, 07:25 PM
KellBell2621's Avatar Eli & Hailey's Mommy!
Join Date: Oct 2012
Posts: 676
I had my 6 week pp appt last week and my dr. prescribed me the mini pill for birth control. I started taking it 6 days ago and yesterday i started cramping and had light spotting...today i had more cramping and heavier spotting...i guess like a light period. istopped pp bleeding about a week and a half ago. I'm assuming this spotting is due to the pill but maybe it's leftover pp bleeding? Also, the past two nights (not including tonight) my baby was miserable. like 5 plus hours of crying in the late evening/night and NOTHING would calm her down. I didn't take the pill tonight and my baby seems much better. Not sure if it's related but seems like it could be. I don't think I'm gonna continue taking this pill. Anyone else have similar side effects?
Reply With Quote
  #2  
August 7th, 2013, 08:33 PM
Eleanor-Abigail's Avatar Keep Calm and Baby Dance
Join Date: Jun 2013
Location: TX
Posts: 378
Are you nursing? If so it's possible that the hormones (however few/low) in your mini pill threw your milk supply out of whack. When AF came back for me (I wasn't on the mini pill) my supply would dip and I had a fussy baby for a day or two.

If you're not nursing, disregard the above comment. I'm just lurking anyway, LOL.
__________________
Username is a combo of 2 strong real-life (and fertile) mamas!

2, 4, 6, 8...c'mon body, ovulate!

Nov '12
Reply With Quote
  #3  
August 8th, 2013, 12:44 AM
hilachu's Avatar Mega Super Mommy
Join Date: Jan 2010
Location: Tonawanda, NY
Posts: 1,265
Send a message via AIM to hilachu
im not sure about the mini pill but usually the dr tells you to wait until you get your period and start the pill on the following sunday
if that didnt happen also may throw stuff out of wack
__________________


Reply With Quote
  #4  
August 8th, 2013, 03:33 AM
TeresaV's Avatar Mega Super Mommy
Join Date: May 2012
Location: NY State
Posts: 1,697
I am on it and haven't had any issues.
__________________







Reply With Quote
  #5  
August 8th, 2013, 07:22 AM
Mega Super Mommy
Join Date: Dec 2012
Location: Northeast USA
Posts: 2,110
On it. They actually want me on it to treat my pp bleeding. Yep - almost 9 weeks and bleeding. The pill has greatly reduced it though. My milk supply still seems good as I pump at work (and am pumping as I write this ) The doc did say to expect break through bleeding with rhis pill.
__________________
Kimberly

Reply With Quote
  #6  
August 8th, 2013, 08:56 AM
KellBell2621's Avatar Eli & Hailey's Mommy!
Join Date: Oct 2012
Posts: 676
yes i am exclusively nursing. i skipped the pill last night and my little girl was back to her usual self. the bleeding has gotten a bit heavier, like a regular period though. ugh. yeah dr told me to start taking the pill immediately and it was safe for breastfeeding. i had stopped pp bleeding for about 4 days before i started taking the pill and it returned just 2 days after taking it. idk...i think i'm gonna stay off of it for awhile until i get my actual period. and yes i think the hormones definitely made my milk change..more so in taste than amount. i'm assuming. thanks for the input everyone!
Reply With Quote
  #7  
August 8th, 2013, 01:11 PM
SassySami's Avatar Crunchy mama
Join Date: Apr 2010
Location: Colorado
Posts: 3,078
I'm on it. No side effects. It could be months before you get your period back.
__________________


Sami, married to Joe, mama to Debra (9), Kaydence (7), Nolan (2) and Jarek born 6/26/2013, unassisted at home





Reply With Quote
  #8  
August 9th, 2013, 12:56 PM
TeresaMomTo2Boys's Avatar Mega Super Mommy
Join Date: Oct 2007
Location: Lewisville Texas
Posts: 3,704
i got prescribed the mini pill at 4 weeks pp and the dr told me that if i have not had unprotected sex yet or haven't had sex at all yet to just go ahead and start taking it as she knows with BF'ing your period may not come back for 6months or longer but i haven't started taking it yet
__________________
Thanks Jaidensmum for my super adorable siggy!!!!



Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:07 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0